VolumeVol. 62 • Number No. 2 • April - June 2024 Back
Case Report
Open Access This article is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0
International License, which permits use, share — copy and redistribute the material in any medium or format,
adapt — remix, transform, and build upon the material, as long as you give appropriate credit,
provide a link to the license, and indicate if changes were made. You may do so in any reasonable manner,
but not in any way that suggests the licensor endorses you or your use. You may not use the material for
commercial purposes. If you remix, transform, or build upon the material, you must distribute your
contributions under the same license as the original. You may not apply legal terms or technological
measures that legally restrict others from doing anything the license permits. The images or other
third party material in this article are included in the article’s Creative Commons license, unless indicated
otherwise in a credit line to the material. If material is not included in the article’s Creative Commons
license and your intended use is not permitted by statutory regulation or exceeds the permitted use,
you will need to obtain permission directly from the copyright holder. To view a copy of this license,
visit https://creativecommons.org/licenses/by-nc-sa/4.0/.
A Suspected Case of Steven-Johnson Syndrome and Toxic Epidermal Necrolysis Overlap Due to Clindamycin Administration – Report of a Rare Case
Authors: Eva Marie C. Gamallo, Derek Leand Tan
DOI: 10.65564/pjim.1435c24e9b
Date of Publication: June 2024
More Details
Authors and Affiliations:
Eva Marie C. Gamallo, MD,1 and Derek Leand Tan MD1
1 Department of Internal Medicine, Visayas Med Hospital
Corresponding Author: Eva Marie C. Gamallo, MD Email: [email protected]